# SDR ASOA20150815045

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450900
- Aircraft time: 28,203 hours, 16,593 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Yoke
- Part number: 14529426001
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE NR 2 ENGINE FORWARD LOWER YOKE FITTING WAS FOUND CRACKED. MAINTENANCE REPLACED THE NR 2 ENGINE YOKE FITTING IAW STS EA 26-2014-063.
